# SDR SIMA200124201

- Difficulty date: August 29, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION WAS FOUND ON FLOORBEAM 36 AND FLOORBEAM 38.  THE FLOORBEAMS WERE REMOVED AND REPLACED IAW WITH ATR42 SRM 51-25-02 AND 51-25-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
